# SDR SWIA2018122145381

- Difficulty date: November 28, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 36,823 hours, 34,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BEAM LBL27 AROUND FASTENER HOLES FROM FS574 TO FS620.  (C-CHECK) RO: 12/20/2018 REMOVED AND REPLACED FLOOR BEAM SECTION FROM FS569 TO FS610 IAW REO.
